# SDR AALA202106289009

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 56,910 hours, 23,982 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH ABOUT 10,000 FEET, GOT AMBER FUEL IMBALANCE. LEFT TANK CONTINUED TO DECREASE. TOTALIZER DECREASED AS WELL. EMERGENCY DECLARED. DIVERTED TO CANCUN WHERE CONFIRMED FUEL LEAK ON LEFT ENGINE. PROBLEM GOT WORSE USING THE ONLY OPERABLE CENTER FUEL PUMP. IMBALANCE WAS GREATER THAN 3000 LBS. PERFORMED TROUBLESHOOTING FOR UNEXPECTED FUEL CONFIGURATION IAW FIM 28-41-00-810-820. SYSTEM OPERATING NORMAL. ACCOMPLISHED FQIS WITH FUEL MEASURING STICKS COMPARISON IAW AMM 28-41-00-720-801. RESULTS WHITIN LIMITS. GOOD FOR SERVICE.
